# SDR QMLA2012122112195

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N135LG
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0731
- Aircraft time: 2,328 hours
- Engine: Pwa PW206B
- Engine time: 2,328 hours, 4,267 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 30532401
- Part serial: BJ0651
- Condition: Damaged
- Location: Compressor
- Part time: 2,328 hours, 4,267 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF ENGINE COMPRESSOR BLADES SHOWED EVIDENCE OF DAMAGE.   DETERMINED DAMAGE TO BE OUT OF LIMITS.
